# SDR UALA2009031000174

- Difficulty date: January 14, 2009
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 50,272 hours, 9,235 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Seat 2f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 2F FWD EMERGENCY LIGHT INOP.   REPLACED FWD EMERGENCY LIGHT AT SEAT 2F, OP CHECKS GOOD.
